# SDR SWIA202053509

- Difficulty date: September 14, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,700 hours, 34,802 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R387799
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 27 SEAT TRACK IS CORRODED FROM FS 559.0+80 TO FS 559.0+96.  C-CHECK RO 10/18/2020.  REMOVED AND REPLACED SEAT TRACK FROM FS 559.0+80 TO FS 559.0+96 AT RBL 27, IAW CRJ 200.
